MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG

KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Model Number TH121
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: "operating room minimal movement would cause distortion on the screen inconvenience for doctor did not like image.No patient was injured or harmed did switch to another karl storz camera with better quality".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as minimal movement would cause distortion on the screen.The customer's complaint was verified.Intermittent image issues were verified due to a contaminated 3rd party camera cable.Karl storz goleta service documented that a 3rd party camera cable was installed.The contaminated 3rd party camera cable is consistent with complaints of an intermittent image.The camera received a cable replacement.Note: it's recommended that the customer returns their tc304 for evaluation of the camera receptacle for corresponding wear/contamination.It is possible that the 3rd party camera cable caused accelerated wear or damage to the ccu receptacle, so it should be inspected.The cause of the issue was determined as contaminated 3rd party camera cable.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Common Device Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23853579
Report Number2027009-2025-02380
Device Sequence Number9599285
Product Code OWN
UDI-Device Identifier04048551430569
UDI-Public04048551430569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH121
Device Catalogue NumberTH121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown